# SDR QXEA200701074

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,531 hours, 15,753 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Aoa
- Condition: Out Of Alignment
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2418: ELEVATOR PITCH FEEL CAUTION ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE FOUND AOA VANES OUT OF ALIGNMENT.  REPOSITIONED AOA VANES TO LEVEL POSITION.  CYCLED SHIPS POWER.  ELEVATOR FEEL CAUTION DID NOT RETURN.  NO FURTHER FAULTS OR DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
